# SDR AU980592

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: TWAS1024U182
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) RT FUEL TRANSMITTER FAILED.
